File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Controller reduction with ℋ∞ error performance: Continuous- and discrete-time cases

TitleController reduction with ℋ∞ error performance: Continuous- and discrete-time cases
Authors
Issue Date2006
PublisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207179.asp
Citation
International Journal Of Control, 2006, v. 79 n. 6, p. 604-616 How to Cite?
AbstractThis paper is concerned with the problem of ℋ∞ controller reduction for linear systems. Both continuous- and discrete-time cases are considered, with necessary and sufficient conditions obtained for the existence of desired reduced order controllers. In solving this problem, two approaches are presented. The first approach is based on the projection lemma, where the admissible controllers can be parameterized after a set of conditions are satisfied; and the second one directly incorporates the controller matrices to be determined into a set of conditions by introducing new techniques, and thus no parameterization procedure is needed. These necessary and sufficient conditions are formulated in terms of linear matrix inequalities (LMIs) plus some equality constraints. Since these conditions are not convex, the cone complementarity linearization (CCL) idea is exploited to cast them into sequential minimization problems subject to LMI constraints, which can be readily solved by standard numerical software. A numerical example shows the effectiveness of the controller reduction methods.
Persistent Identifierhttp://hdl.handle.net/10722/156823
ISSN
2015 Impact Factor: 1.88
2015 SCImago Journal Rankings: 1.494
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorGao, Hen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorWang, Cen_US
dc.date.accessioned2012-08-08T08:44:07Z-
dc.date.available2012-08-08T08:44:07Z-
dc.date.issued2006en_US
dc.identifier.citationInternational Journal Of Control, 2006, v. 79 n. 6, p. 604-616en_US
dc.identifier.issn0020-7179en_US
dc.identifier.urihttp://hdl.handle.net/10722/156823-
dc.description.abstractThis paper is concerned with the problem of ℋ∞ controller reduction for linear systems. Both continuous- and discrete-time cases are considered, with necessary and sufficient conditions obtained for the existence of desired reduced order controllers. In solving this problem, two approaches are presented. The first approach is based on the projection lemma, where the admissible controllers can be parameterized after a set of conditions are satisfied; and the second one directly incorporates the controller matrices to be determined into a set of conditions by introducing new techniques, and thus no parameterization procedure is needed. These necessary and sufficient conditions are formulated in terms of linear matrix inequalities (LMIs) plus some equality constraints. Since these conditions are not convex, the cone complementarity linearization (CCL) idea is exploited to cast them into sequential minimization problems subject to LMI constraints, which can be readily solved by standard numerical software. A numerical example shows the effectiveness of the controller reduction methods.en_US
dc.languageengen_US
dc.publisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207179.aspen_US
dc.relation.ispartofInternational Journal of Controlen_US
dc.titleController reduction with ℋ∞ error performance: Continuous- and discrete-time casesen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1080/00207170600576880en_US
dc.identifier.scopuseid_2-s2.0-33646271338en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33646271338&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume79en_US
dc.identifier.issue6en_US
dc.identifier.spage604en_US
dc.identifier.epage616en_US
dc.identifier.isiWOS:000236672300005-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridGao, H=7402971422en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridWang, C=8337851300en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats